Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Parallelizability of complex projective
Stiefel manifolds


Authors: L. Astey, S. Gitler, E. Micha and G. Pastor
Journal: Proc. Amer. Math. Soc. 128 (2000), 1527-1530
MSC (1991): Primary 57R25
Published electronically: August 17, 1999
MathSciNet review: 1670418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The question of parallelizability of the complex projective Stiefel manifolds is settled.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57R25

Retrieve articles in all journals with MSC (1991): 57R25


Additional Information

L. Astey
Affiliation: Centro de Investigación del IPN, Apartado Postal 14-740, México 07000 D.F.
Email: lastey@math.cinvestav.mx

S. Gitler
Affiliation: Department of Mathematics, University of Rochester, Rochester, New York 14627-0001
Email: sgitler@math.rochester.edu

E. Micha
Email: emicha@math.cinvestav.mx

G. Pastor
Affiliation: Instituto Tecnológico Autónomo de México, Rio Hondo No. 1, San Angel, México 01000 D.F.
Email: pastor@gauss.rhon.itam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05372-1
PII: S 0002-9939(99)05372-1
Received by editor(s): June 19, 1998
Published electronically: August 17, 1999
Additional Notes: The second author was partially supported by an NSF grant.
Communicated by: Ralph Cohen
Article copyright: © Copyright 2000 American Mathematical Society